T. An and Y. Long, On the index theories for second order Hamiltonian systems, Nonlinear Analysis: Theory, Methods & Applications, vol.34, issue.4, pp.585-592, 1998.
DOI : 10.1016/S0362-546X(97)00572-5

R. Abraham and J. E. Marsden, Foundations of mechanics, 1978.

V. I. Arnold, Mathematical methods of classical mechanics, 1978.

R. Bott, On the iteration of closed geodesics and the sturm intersection theory, Communications on Pure and Applied Mathematics, vol.20, issue.2, pp.171-206, 1956.
DOI : 10.1002/cpa.3160090204

W. Ballmann, G. Thorbergsson, and W. Ziller, Closed Geodesics on Positively Curved Manifolds, The Annals of Mathematics, vol.116, issue.2, pp.213-247, 1982.
DOI : 10.2307/2007062

M. Chaperon, Une idée du type " géodésiques brisées " pour les systèmes hamiltoniens, C. R. Acad. Sci. Paris Sér. I Math, vol.298, issue.13, pp.293-296, 1984.

C. C. Conley and E. Zehnder, Morse-type index theory for flows and periodic solutions for Hamiltonian Equations, Communications on Pure and Applied Mathematics, vol.26, issue.2, pp.207-253, 1984.
DOI : 10.1002/cpa.3160370204

J. J. Duistermaat, On the Morse index in variational calculus Advances in Math, pp.173-195, 1976.

V. L. Ginzburg and B. Z. , Local Floer homology and the action gap, Journal of Symplectic Geometry, vol.8, issue.3, pp.323-357, 2010.
DOI : 10.4310/JSG.2010.v8.n3.a4

V. L. Ginzburg, The Conley conjecture, Annals of Mathematics, vol.172, issue.2, pp.1127-1180, 2010.
DOI : 10.4007/annals.2010.172.1129

V. [. Gel-'fand, Lidski? ?, On the structure of the regions of stability of linear canonical systems of differential equations with periodic coefficients, Amer, Math. Soc. Transl, issue.2, pp.8-143, 1958.

G. A. Hedlund, Poincaré's rotation number and morse's type number, Trans. Amer. Math. Soc, vol.34, pp.75-77, 1932.
DOI : 10.2307/1989503

D. Hein, The Conley conjecture for irrational symplectic manifolds, Journal of Symplectic Geometry, vol.10, issue.2, pp.183-202, 2012.
DOI : 10.4310/JSG.2012.v10.n2.a2

N. Hingston, Subharmonic solutions of Hamiltonian equations on tori, Annals of Mathematics, vol.170, issue.2, pp.529-560, 2009.
DOI : 10.4007/annals.2009.170.529

L. Hörmander, Fourier integral operators. I, Acta Math, pp.79-183, 1971.

H. Hofer and E. Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhäuser Advanced Texts: Basler Lehrbücher, 1994.
DOI : 10.1007/978-3-0348-9217-9_21

C. Liu and Y. Long, An optimal increasing estimate of the iterated Maslov-type indices, Chinese Science Bulletin, vol.349, issue.13, pp.1063-1066, 1998.
DOI : 10.1007/BF02883073

Y. Long, Maslov-type index, degenerate critical points, and asymptotically linear Hamiltonian systems, Sci. China Ser. A, vol.33, issue.12, pp.1409-1419, 1990.

M. Mazzucchelli, Critical point theory for Lagrangian systems, Maz13] , Symplectically degenerate maxima via generating functions, pp.3-4, 2012.
DOI : 10.1007/978-3-0348-0163-8

M. Morse and E. Pitcher, On Certain Invariants of Closed Extremals, Proc. Nat. Acad. Sci, pp.282-287, 1934.
DOI : 10.1073/pnas.20.5.282

D. Mcduff and D. Salamon, Introduction to symplectic topology, 1998.

J. Robbin and D. Salamon, The Maslov index for paths, Topology, vol.32, issue.4, pp.827-844, 1993.
DOI : 10.1016/0040-9383(93)90052-W

J. Sikorav, Probl??mes d'intersections et de points fixes en g??om??trie hamiltonienne, Commentarii Mathematici Helvetici, vol.62, issue.1, pp.62-73, 1987.
DOI : 10.1007/BF02564438

URL : http://www.e-periodica.ch/cntmng?pid=com-001:1987:62::3

D. Salamon and E. Zehnder, Morse theory for periodic solutions of hamiltonian systems and the maslov index, Communications on Pure and Applied Mathematics, vol.23, issue.10, pp.1303-1360, 1992.
DOI : 10.1002/cpa.3160451004

D. Théret, Utilisation des fonctions génératrices en géométrie symplectique globale A complete proof of Viterbo's uniqueness theorem on generating functions, Topology Appl, pp.96-249, 1996.

C. Viterbo, Intersection de sous-vari??t??s lagrangiennes, fonctionnelles d'action et indice des syst??mes hamiltoniens, Symplectic topology as the geometry of generating functions, pp.361-390, 1987.
DOI : 10.24033/bsmf.2082

URL : http://archive.numdam.org/article/BSMF_1987__115__361_0.pdf